# SDR AALA20141215003

- Difficulty date: December 15, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 96,271 hours, 15,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146T831035
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB UNDER SCUFF PLATE AT R4 DOOR ENTRY WAY.  REPAIRED WEB IAW EA 53-037743 DATED 12/11/2014.
